# SDR SWIA972261

- Difficulty date: January 9, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,256 hours, 42,274 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON SELECTION OF FLAP 45 DEGREES (OUTBOARD FLAPS WOULD NOT EXTEND BEYOND LAST LIGHT BAR ON FLAP ANNUNCIATOR PANEL).  FOUND GLYCOL IN LEFT OUTBOARD CANNON PLUG.  CLEANED PLUG.  OPS CHECK GOOD.
